Rmsa Algorithms Resilient to Multiple Node Failures in Dynamic Eons

AuthID
P-00V-A65
5
Author(s)
Barbosa, F
·
de Sousa, A
·
Walkowiak, K
·
Goscien, R
Tipo de Documento
Article
Year published
2021
Publicado
in OPTICAL SWITCHING AND NETWORKING, ISSN: 1573-4277
Volume: 42, Páginas: 100633 (12)
Indexing
Publication Identifiers
SCOPUS: 2-s2.0-85111617770
Wos: WOS:000685284500004
Source Identifiers
ISSN: 1573-4277
Export Publication Metadata
Info
At this moment we don't have any links to full text documens.